标题:WEAK LAWS OF LARGE NUMBERS FOR SUBLINEAR EXPECTATION
作者:Chen, Zengjing; Liu, Qingyang; Zong, Gaofeng
作者机构:[Chen, Zengjing; Liu, Qingyang] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zong, Gaofeng] Shandong Univ Finance & Econ, Sc 更多
通讯作者:Zong, GF
通讯作者地址:[Zong, GF]Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Bank Weifang, Jinan 250014, Shandong, Peoples R China.
来源:MATHEMATICAL CONTROL AND RELATED FIELDS
出版年:2018
卷:8
期:3-4
页码:637-651
DOI:10.3934/mcrf.2018027
关键词:Sublinear expectation; law of large numbers; coherent risk measure;; capacity; independence
摘要:In this paper we study the weak laws of large numbers for sublinear expectation. We prove that, without any moment condition, the weak laws of large numbers hold in the sense of convergence in capacity induced by some general sublinear expectations. For some specific sublinear expectation, for instance, mean deviation functional and one-side moment coherent risk measure, we also give weak laws of large numbers for corresponding capacity.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056495438&doi=10.3934%2fmcrf.2018027&partnerID=40&md5=7af294387fcbf13b7cc65fd3998d6afa
TOP